MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; IMPLANTABLE LEAD
Model Number 7735
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to no capture at max output.A new lead with the different model was implanted.No additional adverse patient effects were reported.

Brand Name
INGEVITY MRI
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24257079
Report Number2124215-2026-06286
Device Sequence Number9593240
Product Code NVN
UDI-Device Identifier00802526523366
UDI-Public(01)00802526523366(17)210311
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model Number7735
Device Catalogue Number7735
Device Lot Number1000518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale